# SDR IPXA2014031282218

- Difficulty date: February 24, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 47,618 hours, 9,857 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, NLG LT SIDE TRUNION SUPPORT FITTING CRACKED ADJACENT TO TRUNION PIN BOSS.  REPAIRED LT SIDE NOSE TRUNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.
